Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Intense sharp pains from jaw to ear and lower throat post intake of metoprolol tartrate100 mg, taken ibuprofen

I never had this problem before, till last month when my dr give me 100mg metoprolol tartrate 2x day with pravastatin sodium 20mg 1x day, after first took this for first week, i am experience pain under my jaw to ear and lower throat , it feel very sharp, feel tight like bruises, went to ER to check for everything and they do not found anything relate to this pain i am experience, i had to take iburprofen 800mg two time a day to stop pains, then see doctor again and dr said try to cut down to 50mg for week to see how it going, still pain and could not go away, i had it for month and half now, it is so frustrating because i do not want to keeps taking iburprofen to stop pain...
Asked On : Wed, 2 May 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It may not be related to metoprolol.
However, give the benefit of doubt and change to a different drug
Beta blocker should not be stopped suddenly – need to be tapered.
There are other beta blockers and other drugs for similar effects – why was it prescribed?
Discuss with your doctor

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor